# SDR DALA2023092908020

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,076 hours, 16,353 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 DELAMINATION FOUND ON THE LH SIDE VERTICAL STABILIER EXTERNAL SKIN WHICH IS BETWEEN AUXLIARY SPAR AND FRONT SPAR FSS 39 TO FSS 92. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM 55-30-01-2R-1&SRM 51-70-10. (2987797)
